# SDR CALA2025113011592

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N77573
- Make and model: Boeing 737-9
- Aircraft serial: 67603
- Aircraft time: 8,125 hours, 2,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON ROTATION. STAYED ON FOR 2 MI N. PRESSURIZATION NORMAL.  POWERED UP AC. NO FWD LIGHT ENTRY ON. NO LATCHED MESSAGES, MX LIGHT OUT.
